Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Constant bleeding. On ayurvedic medication. Diagnosed suspected pleural effusion and fissure encysted effusion. Medications?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
from 15th XXXXXXX 2012, my daughter aged 27 has unstoppable menses bleeding for about 2 months, which could be controlled by the use of ayurvedic treatment, as allopathic harmonal medicines prescribed by the famous hyderabad gynaecologist did not stop the bleeding. After the bleeding stopped, she develped jaundice like elementary symptoms which were being treated with ayurvedic medicines, as it was told by the allopathic physicians that no treatment for preliminary symptoms of jaundice is available in allpathy unless the jaundice becomes a full fledged one. Now after the symptoms subsisted in April last week, she began getting dry cough without phelgam with bursts of severe chest pain. Hence on a thorough check up at Hyderabad in the first fortnight of May,2012, it was diagnosised that she has got suspected pleural effusion and consolidation of infiltration of right middle and basal lobes with greater fissure encysted effusion. The pleural fluid analysis showed ADA levels of 40 U/L (suspect 30-40 U/L). After taking of PZ-CIBA 750 mg. Tab combutol 1000mg, and tab Macox + for 3 days now, she is getting same chest pains, with pain spreading from right ear to right jaw and feverlike symptoms with reddish urine. Is the treatement and diagnosis proper and the present problems are the side effects of the medicine use?
Posted Mon, 4 Jun 2012 in Ear, Nose and Throat Problems
Answered by Dr. Raju A.T 56 minutes later

Thanks for your query.

The tablets your daughter is on are for Tuberculosis.Lung consolidation with pleural effusion alone does not confirm the diagnosis of TB. Specific investigations like sputum analysis and PCR (polymerase chain reaction) test have to be done before placing anyone on Anti TB medications.

AntiTB medications are strong and do produce a lot of side effects and orange to red colour of the urine is seen due to Tab Combutol.

I would ask you to consult a Pulmonologist for the same.He shall examine and get the relevant tests to confirm the diagnosis of TB and ask whether to continue the medication or not.

The pain spreading from the right ear to the right jaw is mainly due to irritation of the diaphragm by the pleural effusion and the lung pathology.

Lone pleural effusion without consolidation is seen in a condition called Meig's syndrome which occurs in association with Ovarian fibroma .Ovarian tumours most of times can present with prolong bleeding too.

You can continue on Ayurveda medication for the menstrual problem if it is working but the TB has to be evaluated and confirmed soon.

Hope I have answered your query. Let me know if I can assist you further.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor